Alert archive / New Jersey / Marine Weather Statements in 2007
Marine Weather Statement 18, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this marine weather statement at May 9, 2007, 8:56 PM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- May 9, 2007, 8:56 PM EDT (00:56 UTC)
- Expired
- May 10, 2007, 12:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 100056 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 856 PM EDT WED MAY 9 2007 ANZ430-431-450>455-100900- /X.NEW.KPHI.MA.S.0018.070510T0100Z-070510T1300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 856 PM EDT WED MAY 9 2007 ...DENSE FOG OVER AREA WATERS OVERNIGHT... A LIGHT SOUTH TO SOUTHEAST WIND WILL KEEP LOW CLOUDS AND FOG OVER THE OCEAN AND DELAWARE BAY DURING THE OVERNIGHT HOURS. VISIBILITY VALUES ARE EXPECTED TO DROP TO ONE QUARTER MILE OR LESS OVERNIGHT AND INTO EARLY THURSDAY MORNING. ANYONE VENTURING OUT ON AREA WATERWAYS OVERNIGHT AND INTO EARLY THURSDAY SHOULD BE PREPARED FOR REDUCED VISIBILITIES. THE DENSE FOG SHOULD BEGIN TO LIFT BY MID MORNING ON THURSDAY. $$
2 follow-up statements
000 FZUS71 KPHI 100759 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 359 AM EDT THU MAY 10 2007 ANZ430-431-450>455-101300- /X.CON.KPHI.MA.S.0018.000000T0000Z-070510T1300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 359 AM EDT THU MAY 10 2007 ...DENSE FOG OVER AREA WATERS THIS MORNING... A LIGHT SOUTH TO SOUTHEAST WIND WILL KEEP LOW CLOUDS AND FOG OVER THE OCEAN AND DELAWARE BAY UNTIL SHORTLY AFTER DAYBREAK. VISIBILITY VALUES WILL LOCALLY DROP TO ONE HALF MILE OR LESS. ANYONE VENTURING OUT ON AREA WATERWAYS SHOULD BE PREPARED FOR REDUCED VISIBILITIES. THE DENSE FOG SHOULD BEGIN TO LIFT BY MID MORNING. $$ RPW
000 FZUS71 KPHI 101244 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 844 AM EDT THU MAY 10 2007 ANZ430-431-450>455-101600- /X.EXT.KPHI.MA.S.0018.000000T0000Z-070510T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 844 AM EDT THU MAY 10 2007 ...DENSE FOG OVER AREA WATERS THIS MORNING... A LIGHT SOUTH TO SOUTHEAST WIND WILL KEEP LOW CLOUDS, FOG AND SOME DRIZZLE OVER THE OCEAN AND DELAWARE BAY THROUGH THE MORNING. SOME OF THAT FOG AND DRIZZLE WILL BE DENSE. VISIBILITIES WILL BE ONE-HALF MILE OR LESS OVER MUCH OF THE WATERS. ANYONE VENTURING OUT ON AREA WATERWAYS SHOULD BE PREPARED FOR REDUCED VISIBILITIES. CONDITIONS SHOULD IMPROVE SOMEWHAT THIS AFTERNOON. $$ MPD
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at May 9, 4:02 PM EDT, 4 hours 54 minutes earlier.
Area forecast discussion, May 9, 4:02 PM EDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EDT WED MAY 9 2007
.SYNOPSIS...
SURFACE HIGH PRESSURE WILL BREAK DOWN TONIGHT AND TOMORROW. THIS
WILL ALLOW A COLD FRONT TO PUSH THROUGH THE REGION LATE ON FRIDAY.
HIGH PRESSURE WILL STRENGTHEN ACROSS THE AREA ON SATURDAY AND
PERSIST THROUGH MONDAY. ANOTHER FRONTAL SYSTEM IS THEN EXPECTED TO
ARRIVE TUESDAY OR WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
YOU CAN FEEL THE HUMIDITY IN THE AIR THIS AFTERNOON WITH DEWPOINTS
IN THE UPPER 50S TO MIDDLE 60S. WHILE DEWPOINTS ARE UP ABOUT 10 TO
15 DEGREES ACROSS THE COASTAL PLAIN, THEYRE UP A WHOPPING 25 TO 30
DEGREES ACROSS THE INTERIOR. 12Z BUFKIT SOUNDINGS SUPPLIED THE
REGION WITH A GOOD AMOUNT OF INSTABILITY. CAPES FOR THIS AFTERNOON
ACROSS THE INTERIOR WERE IN EXCESS OF 1000 J/KG WHILE LIS DROPPED
TO -4 IN SOME CASES. THE MISSING SYNOPTIC INGREDIENT WAS A TRIGGER.
BUT AS THE AFTERNOON PROGRESSED, BOTH A SEABREEZE AND BAYBREEZE
DEVELOPED AND IN THE LAST HOUR OR TWO, ISOLATED SHOWERS HAVE
DEVELOPED. WELL CARRY 20 POPS INTO THE EARLY EVENING BECAUSE OF
THIS ACROSS THE CENTRAL AND SOUTHERN ZONES, EXCLUDING THE COASTAL
STRIP.
LATER TONIGHT, ANOTHER ROUND OF FOG AND LOW CLOUDS ARE EXPECTED. THE
FOG IS EXPECTED TO BECOME DENSE IN SPOTS AND COULD NECESSITATE A
DENSE FOG ADVISORY LATER THIS EVENING OR OVERNIGHT.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY/...
THE MENTION OF FOG AND LOW CLOUDS WERE RETAINED IN THE EARLY MORNING
HOURS ON THURSDAY. SKIES SHOULD BECOME PARTLY SUNNY THEREAFTER.
WELL HIT POPS A LITTLE HARDER ACROSS THE WESTERN ZONES WITH THE
APPROACH OF A SURFACE TROF. WHILE I CANT RULE OUT AN ISOLATED
STRONG THUNDERSTORM, THE BEST INGREDIENTS FOR ANY INTENSE
THUNDERSTORMS ON A LARGE SCALE LEVEL SHOULD STAY TO OUR WEST THROUGH
00Z FRI. EITHER CHANCE OR SLIGHT CHANCE POPS WERE MAINTAINED ON
THURSDAY NIGHT WITH THE ADVANCE OF THE SURFACE TROF. THE ACTUAL
FRONTAL PASSAGE WILL BE LATE ON FRIDAY. THE HIGHEST POPS AND THE
GREATEST LIKELIHOOD FOR THUNDERSTORMS ON FRIDAY APPEARS TO BE ACROSS
THE SOUTHERN ZONES IN THE AFTERNOON.
TEMPERATURES WILL RUN ABOVE NORMAL THROUGH THE PERIOD.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
THE FORECAST PERIOD BEGINS WITH A COLD FRONT WORKING THROUGH THE
SOUTHERN PORTION OF THE CWA. HIGH PRESSURE WILL BEGIN TO OOZE IN
FROM THE NORTHWEST ON SATURDAY, CENTER ITSELF OVERHEAD ON SUNDAY
NIGHT, AND PUSH OFF THE COAST ON MONDAY.
THE MID-LEVEL FLOW GOES PRETTY MUCH ZONAL BY TUESDAY. WITH THE
NEARLY ZONAL FLOW, A SURFACE COLD FRONT WILL TAKE ITS SWEET TIME AS
IT CROSSES THE REGION TUESDAY NIGHT INTO WEDNESDAY.
USING A COMBINATION OF THE ECMWF/NCEP ENSEMBLE MEAN, ILL RESTRICT
ANY PRECIPITATION CHANCES TO OUR SOUTHERN ZONES ON FRIDAY NIGHT AND
INTO SATURDAY WITH THE DEPARTING COLD FRONT. MOTHERS DAY CONTINUES
TO LOOK DRY WITH HIGH PRESSURE SHIFTING FROM THE GREAT LAKES TO THE
MID-ATLANTIC REGION DURING THE COURSE OF THE DAY. WITH REALLY NO
CHANGE FROM YESTERDAYS THINKING, ILL KEEP THE POPS IN PLACE MONDAY
NIGHT INTO TUESDAY. FOR WEDNESDAY, THE NEW DAY 7, ILL KEEP THE POPS
GOING WITH THE SLOW MOVING SURFACE FRONT EXPECTED.
AS FOR TEMPERATURES, THEYLL REMAIN ABOUT NORMAL OR RISE TO ABOVE
NORMAL STATUS THROUGH THE PERIOD. SUNDAY COULD POTENTIALLY BE THE
COOLEST DAY OF THE EXTENDED, IF THINGS PAN OUT, ESPECIALLY ALONG THE
COAST AND COASTAL PLAIN WHERE ONSHORE BREEZES ARE FORECAST.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
EARLY AFTN DWPTS ARE AT OR ABOVE ALL GUIDANCE MIN TEMPS THE SFC
FLOW MAINTAINS AN ONSHORE TRAJECTORY FOR AT LEAST THE SIX
SOUTHEASTERNMOST TAF SITES, AND BUFKIT SOUNDINGS ALL SITES ARE
DEVELOPING A SATURATED SURFACE LAYER. WE THEREFORE ARE FORECASTING A
REPEAT OF LAST NIGHTS LOW CIGS AND VSBYS, WITH THE ADVENT OF THEM
COMING A BIT EARLIER AND THE EXTENT OF THEM REACHING FURTHER NW THAN
LAST NIGHT. WE FORECAST IMPROVING CONDITIONS BY LATE MORNING PER
CLIMATOLOGY AND BUFKIT.
IN THE LONGER TERM, A SLOW MOVING BOUNDARY MAY TRIGGER SOME
CONVECTION ANY TIME FROM THURSDAY NIGHT TO FRIDAY NIGHT. WHETHER OR
NOT THURSDAY NIGHT IS ANOTHER NIGHT OF LOW CIGS AND FOG WOULD DEPEND
UPON WHETHER WE MAINTAIN THE ONSHORE FLOW AND WHETHER MID CLOUDS
COME IN AND CUT OFF A DROP IN TEMPS TO THE DWPTS. AS OF RIGHT NOW,
MORE FOG AND STRATUS FOR THURSDAY NIGHT CANT BE RULED OUT.
&&
.MARINE...
SEAS AT 44025 ARE DOWN TO 3.9 FT IN 9 SEC SWELLS. AT AVALON, SEAS
ARE 3.6 FT IN 9 SEC SWELLS. AT 44025, SEAS ARE 5.6 FT IN 9 SEC
SWELLS, WHICH PUTS THEM ABOUT 1.5 FT BELOW WAVE WATCH. WE WILL USE
ALL THIS TO DROP THE SCA FOR WATERS FROM LITTLE EGG INLET TO CAPE
HENLOPEN, AND LET IT CONTINUE UNTIL 00Z FOR WATERS FROM CAPE
HENLOPEN TO FENWICK ISLAND. SUSTAINED WINDS AND GUSTS THROUGH THE
PERIOD ARE FORECAST TO REMAIN BELOW SCA CRITERIA.
MORE WIDESPREAD FOG IS EXPECTED TONIGHT, AS THE WATER TEMPS ARE IN
THE 50S AND THE DWPTS COMING ONSHORE ARE AROUND 60. FOG EXPECTED TO
BECOME MORE PATCHY DURING COURSE OF THE DAY, BUT MAY REDEVELOP THU
NIGHT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM EDT THIS
EVENING FOR ANZ455.
&&
SYNOPSIS...KRUZDLO
NEAR TERM...KRUZDLO
SHORT TERM...KRUZDLO
LONG TERM...KRUZDLO/HPC
AVIATION...DELISI
MARINE...DELISIHazardous weather outlook, May 9, 9:32 AM EDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 932 AM EDT WED MAY 9 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-101100- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 932 AM EDT WED MAY 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN PENNSYLVANIA...NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES...DELAWARE AND ADJACENT PORTIONS OF THE MARYLAND EASTERN SHORE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME, ALTHOUGH THUNDERSTORMS ARE POSSIBLE LATE THURSDAY OR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450-451-101100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 932 AM EDT WED MAY 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE DELAWARE BAY AND THE NORTHERN AND CENTRAL NEW JERSEY ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME, ALTHOUGH THUNDERSTORMS ARE POSSIBLE FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ452>455-101100- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 932 AM EDT WED MAY 9 2007 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN NEW JERSEY AND DELAWARE ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME, ALTHOUGH THUNDERSTORMS ARE POSSIBLE FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 8:40 PM EDT | Dense Fog Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 7 more | 12 hr |
| May 10, 3:05 PM EDT | Marine Weather Statement | PHI | 21 hr |
Nearby
Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.